# SDR UALA2013042302791

- Difficulty date: April 22, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 42,953 hours, 17,956 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED  TWO MISSING RIVETS ON NR 1 ENGINE FORWARD OUTER RING IN 5 AND 1 O'CLOCK POSITIONS.   REPLACED FASTENERS PER MT 71-002.
